# SDR AALA202008219015

- Difficulty date: August 20, 2020
- Submitted: August 22, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,123 hours, 5,674 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Condition: Unserviceable
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R4 DOOR SLIDE PACK, COVER CONTACTS FUSELAGE AND SEALING SKIRT IS ON TRIGGER LEVER.  REMOVED AND REPLACED SLIDE PACK PER JOB CARD 25-94-03.
